# SDR UPS99831233

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, EMER EXIT LIGHTS FAILED TO DISARM.  REMOVED AND REPLACED EMERGENCY BATTERY PACK PER MM 33-50-01.  SYSTEM OPS CHECKS NORMAL.
